Re: Effexor Withdrawal Effects


Monday, Mar 14, 2005

Re: Effexor Withdrawal Effects

Posted by Melodi on 08/13/00 at 10:02 PM

[Read Replies]
[Reply to This Post]
[Return to RoundTable]

I was on effexor for 4 years. It took me 1 year to taper down to 17.5mg per day, and I could not stop taking that because the “electric head” as I have come to call it would drive me crazy. My doc put me on Prozac to substitute for the effexor and I finally got off of it. Now after 2 years on Prozac I have stopped taking it as well. It has been 6 weeks and the electric head is still as bad as it it ever was. I am afraid that what ever the effexor did, it is permanent. I am going to see a neurologist, but I am not holding out much hope. I hope things turn out better for you. The thought of living with this forever makes me suicidal sometimes. Good Luck.


Replies
Posted By # Date & Time

Re: Re: Effexor Withdrawal Effects
Allison 0 02/21/05 07:07 PM

Re: Re: Prozac Withdrawal Effects
linda 3 03/29/04 07:42 AM

Re: Re: Effexor Withdrawal Effects
Zetra 0 03/16/04 03:07 PM

Re: Re: Effexor Withdrawal Effects
Jackie 1 03/23/03 08:07 PM

Re: Re: Effexor Withdrawal Effects
nancy 0 06/29/01 10:27 PM

Re: Re: Effexor Withdrawal Effects
cp 0 04/11/01 04:03 PM

Re: Re: Effexor Withdrawal Effects
patricia 2 09/08/00 11:05 PM


Submit Your Reply
Your Name
Your Email
Topic
Message